PCT Blues

  1. Registered User
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Answers
    0

    PCT Blues


    Coming off a S-drol / Hdrol cycle (4 weeks 15mg / 25 mg) and made massive gains. I took all of the proper support supps / didn't drink / ate right and now am 3 days into PCT.

    I'm taking Nolva 40/30/20/20 mg a day, Erase 3 caps, Tropinol 2 caps, Tribulus 1.5 g along with standard liver / heart support.

    The issue is, I feel like sh!t. I feel super insecure, sad, and mentally drained. Is this normal? My nuts are fine, gains are staying put so far, but this f'ing sucks.

    When should this end, or should I just plan on 4 weeks of this?

  2. Registered User
    getswole1910's Avatar
    Join Date
    May 2011
    Posts
    4
    Answers
    0


    give it some time you will feel great in no time
  3. Registered User
    laserbluess's Avatar
    Stats
    5'11"  217 lbs.
    Join Date
    Mar 2010
    Posts
    1,267
    Answers
    0


    havn't heard of mental issue when coming off. i mean, everyone gets that psychological low because you are bound to lose some gains / feel different when not on. odds are its all in your head dude!

    but, im also not a doctor so i have no clue whats going on. im sure it will pass though.
    •   
       

  4. Registered User
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Answers
    0


    Quote Originally Posted by laserbluess View Post
    havn't heard of mental issue when coming off. i mean, everyone gets that psychological low because you are bound to lose some gains / feel different when not on. odds are its all in your head dude!

    but, im also not a doctor so i have no clue whats going on. im sure it will pass though.
    It very well may be! Strange though, because I was expecting to feel more angry on cycle and I wasn't, and now I'm experiencing this and have never heard of it before...Maybe I'm just subconsciously ****ing with myself...haha.

    Also, I'm coming off a 11 hour jet lag so that may be factoring into this as well...
  5. Registered User
    gymrat827's Avatar
    Stats
    6'0"  207 lbs.
    Join Date
    Apr 2010
    Posts
    4,661
    Answers
    0


    it should get better soon, maybe some 5 htp will help your mood
  6. Registered User
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Answers
    0


    Quote Originally Posted by gymrat827 View Post
    it should get better soon, maybe some 5 htp will help your mood
    Thanks, I'll give that a shot. It's just this lagging depressed feeling that won't kick. Whatever, at least I'm swole hahaah
  7. Registered User
    tsoby's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Nov 2010
    Posts
    44
    Answers
    0


    i got this during the first few days of nolva after m1t it sucked. i was so depressed but it only last like 5 or 6 days
  8. Registered User
    TrashCanman14's Avatar
    Join Date
    Apr 2011
    Posts
    107
    Answers
    0


    Well whatever it was, it seems to be fading away pretty quickly so I'm thinking maybey hormones are starting to even out a bit.
  9. Registered User
    Sklander's Avatar
    Stats
    5'11"  184 lbs.
    Join Date
    May 2008
    Posts
    452
    Answers
    0


    Normal, bro. Just don't think yourself into a hole. Go to the gym, starting skipping rope, or do as many push ups/pull ups as you can till you stop thinking about it.
  10. Registered User
    zachmanman's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Feb 2010
    Posts
    162
    Answers
    0


    You aren't going to get aggression with hdrol or mdrol

    they're pretty anabolic, but not very androgenic
  11. Registered User
    srad711's Avatar
    Stats
    5'11"  170 lbs.
    Join Date
    Feb 2009
    Posts
    3
    Answers
    0


    Its normal....... I get depressed everytime I get finished. First time I thought it was a fluke second time I just focused like crazy on my same routine and clean diet. It worked itself away in a few weeks. I am just glad I now know what to expect so I dont get stressed out about not feeling like i did during my cycle.
  12. Banned
    Husker89's Avatar
    Join Date
    Jan 2011
    Posts
    1,122
    Answers
    0


    Ya some people feel sad or depressed when on clomid or nolva man it is natural. I do nolva or clomid and activate extreme or tz3 stack from scifit for pct. You will feel better in 10 days guaranteed you have a solid pct so dont worry bout it you have everything covered. If you really want to get a cort controller i would recommend lean xtreme.
  •   

      
     

Similar Forum Threads

  1. Creatine Blues!
    By musclehustler in forum Supplements
    Replies: 4
    Last Post: 03-11-2010, 11:03 PM
  2. CKD Blues
    By MGSDP in forum Weight Loss
    Replies: 21
    Last Post: 08-21-2008, 03:41 PM
  3. I've got PCT blues, help me.
    By RoboGiblets in forum Post Cycle Therapy
    Replies: 4
    Last Post: 05-15-2008, 10:50 PM
  4. pct blues
    By maccer in forum Supplements
    Replies: 11
    Last Post: 08-01-2006, 12:56 PM
  5. M5 blues
    By milwood in forum Anabolics
    Replies: 7
    Last Post: 08-25-2004, 05:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in